# SDR 03FDEA02149

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 41,563 hours, 24,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BS 640, RBL 9, WL 155.5.  CUT OUT CRACK ON FRAME AT BS 640, RBL 9, WL 155.5.  REMOVED 2 X 2 INCHES.  FABRICATED REPAIR   PARTS FROM 7075-T6  .063  LOT 516678.  ALODINED, PRIMED AND INSTALLED IAW SRM 51-30-  2, 53-10-1, 51-40-3.
